# SDR SWI2025F01755

- Difficulty date: August 30, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERNAL ANTENNA DOUBLER AND DOME NUTS BELOW FLOOR BETWEEN FS295 AND FS310 AND STR26 TO STR26R HAS CORROSION IN MULTIPLE LOCATIONS.  REMOVED AND INSTALLED NEW INTERNAL ANTENNA DOUBLER BETWEEN FS295 AND FS310 AND STR26L TO STR26R REF SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 AND DWG SH670-30023 REV G. PERFORMED PRESSURE LEAK CHECK IAW AMM 21-31-00-910-801-A01. LEAK CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
